# SDR ASAA11510576

- Difficulty date: October 3, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,813 hours, 5,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL CORRODED.  REPAIRED AFT CARGO RT TRANSITION PANEL IAW B737 800 SRM 53 00 53 REPAIR 5.
